# SDR AALA201706149013

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 55,222 hours, 20,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIORDIC SERVICE CHECK, FOUND SEAT WALL MOUNTED EMERGENCY LIGHTS AT R3 AND L3 INOPERATIVE.  REPLACED THE BATTERY12WL  IAW AMM 33-51-01,OPS TESTED OK.
